# SDR ZZDA2011425

- Difficulty date: April 28, 2011
- Submitted: April 29, 2011
- Operation: Air carrier
- Aircraft: N977AT
- Make and model: Boeing 717-200
- Aircraft serial: 55036
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN MISSING ON LT SIDE O/W EXIT ON ROW 22. (TEMP SIGN INSTALLED PER EA 17-33-03268IR REPLACE WITH PROPER SIGN AFTER 1 FLT CYCLE).   INSTALLED LENS REF 33-28.
